# SDR REXA2020010714027

- Difficulty date: December 14, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SEAT RAIL LBL 9 OF THE PASSENGER CABIN BTW FS.333 TO FS469 (SM)                                            
"SUMMARY: ON NRC. 00324, CORROSION  LEVEL 2.  SEAT RAIL LBL 9 OF THE PASSENGER CABIN BTW FS.333 TO FS469 WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801 CONF. A07                      
"
